Alert archive / New York / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 113, NWS Buffalo, NY
NWS Buffalo, NY issued this severe thunderstorm warning at Jul 23, 2008, 3:38 PM EDT for Monroe County, New York. It was in force for 45 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 23, 2008, 3:38 PM EDT (19:38 UTC)
- Expired
- Jul 23, 2008, 4:23 PM EDT
- In force
- 45 min
- Issued by
- NWS Buffalo, NY
- Area
- Storm-based polygon
County Monroe County, NY
The radar
The Buffalo radar (KBUF), 90 km from the middle of the area, began a volume at 19:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 23, 3:45 PM EDT | TSTM WND DMG | 1 Nw Honeoye Falls, NY | 18 INCH TREE LIMB DOWN |
| Jul 23, 3:58 PM EDT | TSTM WND DMG | Gates, NY | TREES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 23, 2:12 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 7.6 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 251 J/kg
- Mixed-layer CIN
- -46 J/kg
- Mixed-layer LCL
- 635 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 24 m²/s²
- 0-3 km storm-relative helicity
- 125 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KBUF 231938
SVRBUF
NYC055-232030-
/O.NEW.KBUF.SV.W.0113.080723T1938Z-080723T2030Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BUFFALO NY
338 PM EDT WED JUL 23 2008
THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MONROE COUNTY IN WESTERN NEW YORK
* UNTIL 430 PM EDT
* AT 336 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 5 MILES NORTH OF SCOTTSVILLE TO
SCOTTSVILLE TO 9 MILES SOUTH OF SCOTTSVILLE...OR ALONG A LINE
EXTENDING FROM 6 MILES SOUTHWEST OF GATES TO 10 MILES SOUTHWEST OF
BRIGHTON TO 9 MILES NORTHEAST OF GENESEO...AND MOVING NORTHEAST AT
37 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
SPENCERPORT...GATES-NORTH GATES AND GATES BY 345 PM EDT...
GREECE AND HENRIETTA BY 350 PM EDT...
ROCHESTER AND BRIGHTON BY 355 PM EDT...
IRONDEQUOIT BY 400 PM EDT...
EAST ROCHESTER BY 405 PM EDT...
PENFIELD BY 410 PM EDT...
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THESE STORMS.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
THESE STORMS HAVE A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
WEDNESDAY EVENING FOR WESTERN NEW YORK.
LAT...LON 4296 7772 4299 7773 4299 7783 4309 7791
4332 7770 4325 7758 4326 7747 4328 7738
4318 7738 4294 7761 4294 7775
TIME...MOT...LOC 1938Z 216DEG 32KT 4311 7776 4302 7769
4291 7769
$$
HIBBERT2 follow-up statements
000
WWUS51 KBUF 232012
SVSBUF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
412 PM EDT WED JUL 23 2008
NYC055-232030-
/O.CON.KBUF.SV.W.0113.000000T0000Z-080723T2030Z/
MONROE NY-
410 PM EDT WED JUL 23 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR EASTERN MONROE COUNTY...
AT 408 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STRONGEST PORTION OF THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM EAST ROCHESTER TO
FAIRPORT...MOVING NORTHEAST AT 28 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
IRONDEQUOIT BY 415 PM EDT...
IRONDEQUOIT BAY BY 420 PM EDT...
WEBSTER BY 425 PM EDT...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
WEDNESDAY EVENING FOR WESTERN NEW YORK.
LAT...LON 4307 7762 4327 7763 4327 7762 4325 7758
4325 7754 4325 7753 4326 7747 4328 7738
4318 7738 4304 7752
TIME...MOT...LOC 2010Z 218DEG 24KT 4316 7757 4311 7746
$$
ZAFF000
WWUS51 KBUF 232023
SVSBUF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
423 PM EDT WED JUL 23 2008
NYC055-232031-
/O.CAN.KBUF.SV.W.0113.000000T0000Z-080723T2030Z/
MONROE NY-
421 PM EDT WED JUL 23 2008
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MONROE COUNTY IS
CANCELLED...
THE THREAT FOR STRONG WINDS AND LARGE HAIL ACROSS EASTERN MONROE
COUNTY IS NO LONGER EXPECTED. HOWEVER...HEAVY RAIN IS STILL
OCCURRING THROUGHOUT CENTRAL AND NORTH CENTRAL MONROE COUNTY WHERE A
FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 700 PM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
WEDNESDAY EVENING FOR WESTERN NEW YORK.
LAT...LON 4307 7762 4327 7763 4327 7762 4325 7758
4325 7754 4325 7753 4326 7747 4328 7738
4318 7738 4304 7752
TIME...MOT...LOC 2021Z 216DEG 32KT 4342 7745 4333 7738
4322 7738
$$
ZAFFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 23, 1:21 PM EDT, 2 hours 17 minutes earlier.
Area forecast discussion, Jul 23, 1:21 PM EDT, 2 hours 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BUFFALO NY 121 PM EDT WED JUL 23 2008 .SYNOPSIS... THE MASSIVE UPPER LOW WHICH HAS CAUSED THE UNSETTLED WEATHER OF LATE WILL MOVE ACROSS THE EASTERN LAKES THURSDAY AND FINALLY LIFT OFF TO QUEBEC BY FRIDAY. THIS WILL KEEP THE THREAT OF SHOWERS AND THUNDERSTORMS ACROSS THE REGION THROUGH THURSDAY BEFORE A DRY MILD DAY ON FRIDAY. ANOTHER WEAK FRONT WILL CROSS THE LAKES ON SATURDAY AND BRING A RETURN TO UNSETTLED CONDITIONS...WHILE SLOW IMPROVEMENT WILL FOLLOW EARLY NEXT WEEK AS HIGH PRESSURE BUILDS IN FROM THE OHIO VALLEY. && .NEAR TERM /THROUGH THURSDAY/... UPPER TROUGH OVER THE CENTRAL AND LOWER LKS CLOSES OFF AND REMAINS NEARLY STATIONARY THROUGH TONIGHT. A BROAD SFC LOW REMAINS OVER NY AND PA THIS AFTERNOON AND TONIGHT. PLENTY OF MOISTURE AVAILABLE WITH SPOKES OF ENERGY ROTATING AROUND THE LOW WILL TOUCH OFF PERIODS OF SHWRS/TSTMS THIS AFTERNOON AND TONIGHT. PRECIPITABLE WATER VALUES ARE QUITE HIGH FROM 1.25 TO ALMOST 2 INCHES SO AIR IS QUITE JUICY. SOME TSTMS WILL PRODUCE LOCALLY HEAVY RAIN. THE MULTIPLE MID LEVEL IMPULSES ROTATING AROUND THE PERIPHERY OF THE GREAT LAKES TROUGH SHOULD ALLOW TSTMS TO INCREASE IN COVERAGE/INTENSITY THIS AFTERNOON AND EARLY EVENING WITHIN A MOIST/UNSTABLE ENVIRONMENT ACROSS THE AREA. CLOUD COVER/PRECIPITATION MAY TEND TO LIMIT DESTABILIZATION TO A DEGREE...BUT POCKETS OF LOCALLY STRONGER INSOLATION OVER THE WESTERN COUNTIES...THE MOIST BOUNDARY LAYER...AND COOLING MID LEVEL TEMPERATURES SUGGEST POCKETS OF INSTABILITY WITH CAPES OF 700-1200 J/KG BY MID AFTERNOON. SPC HAS ENTIRE CWA IN SLGT RISK FOR SEVERE TSTMS TODAY WITH BOWS/SUPERCELLS CAPABLE OF DAMAGING WINDS/HAIL. LKLY/CAT POPS FROM WEST TO EAST LOOK GOOD FOR TODAY AND WILL CONTINUE WITH LKLY TO CAT POPS FROM THE GENESEE VALLEY EAST WITH CHC POPS IN THE WEST. WILL TAPER POPS OFF FROM WEST TO EAST LATER TONIGHT. CHANCE POPS WILL LINGER ACROSS THE ENTIRE CWA ON THURSDAY AS THE UPPER TROUGH AND LOW MOVE WEST TO EAST ACROSS THE REGION. ANY BREAKS IN THE CLOUD COVER WILL ONLY HELP TO DESTABILIZE THE LOWER ATMOSPHERE AND PRODUCE SCATTERED TSRA WITHIN THE GENERAL COVERAGE OF SCATTERED SHOWERS. TEMPS WILL REMAIN A LITTLE BELOW NORMAL UNDER THE CLOUD COVER AND SCATTERED PRECIP. && .SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY NIGHT/... CUT OFF LOW OVER EASTERN NEW YORK AT THE START OF THE PERIOD WILL LIFT NORTHWARD INTO QUEBEC BY FRIDAY AND TAKE THE THREAT FOR CONVECTION WITH IT. WEAK HIGH PRESSURE WILL WORK INTO THE AREA FRIDAY AND BRING A BREAK IN PRECIPITATION...BEFORE THE NEXT TROF WORKS DOWN ACROSS THE AREA ON FRIDAY WITH A RENEWED THREAT OF CONVECTION. 850 MB TEMPS OF 16C FRIDAY SHOULD ALLOW TEMPS TO BREAK 80 OVER MOST SPOTS...THEN COOL TO THE M-U 70S ON SATURDAY WITH COOLER MID LEVEL AIR WORKING IN ALONG WITH MORE CLOUDINESS. && .LONG TERM /SUNDAY THROUGH WEDNESDAY/... GFS/HPC GRAPHICS SHOW HIGH PRESSURE GRADUALLY BUILDING EAST FROM THE OHIO VALLEY THROUGH THIS PERIOD BUT WE WILL STILL BE IN A GENERAL WEST TO NORTHWEST FLOW ALOFT WITH MINOR RIPPLES MOVING ALONG IT. WILL KEEP 30 POPS IN FOR SUNDAY WITH A MORE DISTINCT SHORT WAVE...THEN LOWER POP TO 20 MONDAY AND 10 TUESDAY AND WEDNESDAY...BUT CONFIDENCE FAIRLY LOW. STILL...IT LOOKS TO BE LESS UNSETTLED THAN THIS WEEK. TEMPS WILL AVERAGE A DEG OR TWO BELOW NORMAL...AVERAGING IN U70S TO NEAR 80. && .AVIATION /18Z WEDNESDAY THROUGH SUNDAY/... AREA OF LOW PRESSURE OVER THE LOWER LKS REGION COMBINED WITH ABUNDANT MOISTURE (HIGH DEW PTS) WILL KEEP UNSETTLED WEATHER OVER THE REGION THROUGH THE TAF PERIOD WITH AN INCREASING THREAT OF SHWRS/TSTMS WITH HEAVY RAIN AT TIMES BY MIDDAY ESPECIALLY FROM THE GENESEE VALLEY EASTWARD. CONDITIONS SHOULD LOWER TO MVFR/IFR AT TIMES ESPECIALLY FROM THE GENESEE VALLEY EASTWARD. THE ACTIVITY SHOULD TAPER OFF FROM WEST TO EAST THIS EVENING BUT LINGER THROUGH 06Z AT LEAST EAST OF LAKE ONTARIO. THE UPPER LOW WILL TRACK ACROSS THE AREA ON THURSDAY WITH VFR/MVFR CIGS AND AREAS OF MVFR VSBYS IN PRECIP. STRONGER WIND GUSTS AND SOME HAIL ARE POSSIBLE WITH TSTORMS. AREAS OF FOG ARE AGAIN EXPECTED LATER TONIGHT WHICH WILL LOWER CONDITIONS TO MVFR WITH IFR OR LOWER ACROSS PORTIONS OF THE SOUTHERN TIER AND EAST OF LAKE ONTARIO. OUTLOOK... THURSDAY...VFR/MVFR IN SCATTERED SHRA/TSRA. FRIDAY...VFR. SATURDAY AND SUNDAY...VFR/MVFR IN SCATTERED SHRA/TSRA. && .MARINE... NO MARINE HEADLINES FOR THE FORESEEABLE FUTURE. LOOK FOR GENERAL LIGHT WINDS TO CONTINUE THROUGH FRIDAY WITH FLOW TENDING WESTERLY THURSDAY AND FRIDAY. THE NEXT FRONTAL PASSAGE LOOKS TO BE SATURDAY BUT OVERALL WINDS SHOULD REMAIN GENERALLY WESTERLY AT MODERATE SPEEDS THROUGH THE WEEKEND. && .BUF WATCHES/WARNINGS/ADVISORIES... NY...NONE. MARINE...NONE. && SYNOPSIS...SFM NEAR TERM...WCH SHORT TERM...SFM LONG TERM...SFM AVIATION...WCH MARINE...SFM/WCH
Hazardous weather outlook, Jul 23, 4:55 AM EDT, 10 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 455 AM EDT WED JUL 23 2008 NYZ001>008-010>014-019>021-085-240900- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS- NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA- CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- 455 AM EDT WED JUL 23 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE WEATHER TODAY AND INTO THIS EVENING. THE MAIN THREATS ARE LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ042>045-062>065-SLZ022-024-240900- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 455 AM EDT WED JUL 23 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE ONTARIO AND SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE WEATHER TODAY AND INTO THIS EVENING. THE MAIN THREATS ARE LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF JJP
In the hours before
Special weather statement, Jul 23, 2:47 PM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BUFFALO NY 247 PM EDT WED JUL 23 2008 NYZ001-002-020-021-232000- NIAGARA-ORLEANS-CATTARAUGUS-ALLEGANY- INCLUDING THE CITIES OF...NIAGARA FALLS...MEDINA...OLEAN... WELLSVILLE 247 PM EDT WED JUL 23 2008 ...THUNDERSTORMS ACCOMPANIED BY DOWNPOURS, HAIL, AND GUSTY WINDS MOVING ACROSS THE COUNTY... AT 240 PM, NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS ACROSS THE WESTERN AND EASTERN SECTIONS OF NIAGARA COUNTY, WESTERN ORLEANS COUNTY, AND EASTERN CATTARAUGUS COUNTY. THIS ACTIVITY ALSO STRETCHED ACROSS GENESEE AND WYOMING COUNTIES. ALL OF THE ACTIVITY WAS MOVING NORTHEAST AND THE ACTIVITY SHOULD REACH WATERPORT, ALBION, LOCKPORT, WILSON, AND NEWFANE AROUND 255 PM. THE ACTIVITY OVER CATTARAUGUS COUNTY SHOULD REACH CENTERVILLE, RUSHFORD, AND CUBA AROUND 3 PM, AND FILLMORE, RUSHFORD, AND FRIENDSHIP AROUND 310 PM. MANY OF THE STORMS CONTAIN TORRENTIAL DOWNPOURS, GUSTY WIND, FREQUENT LIGHTNING AND HAIL. BE ON THE ALERT FOR POOR DRAINAGE FLOODING, AS RAINFALL REPORTS OF 1 TO 2 INCHES OF RAIN HAVE BEEN REPORTED.
Special weather statement, Jul 23, 2:57 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BUFFALO NY 257 PM EDT WED JUL 23 2008 NYZ003-232000- MONROE- INCLUDING THE CITY OF...ROCHESTER 257 PM EDT WED JUL 23 2008 ...STRONG THUNDERSTORMS HEADING FOR THE COUNTY... AT 250 PM, NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS STRETCHING ACROSS ORLEANS, GENESEE, AND WYOMING COUNTIES. THIS ACTIVITY WAS MOVING NORTHEAST AND SHOULD BE NEAR NEAR CHURCHVILLE, BROCKPORT, MUMFORD, AND HAMLIN BEACH AROUND 315 PM, AND HILTON, SPENCERPORT, AND SCOTTSVILLE AROUND 325 PM. SOME OF THESE STORMS HAVE HAD A HISTORY OF TORRENTIAL DOWNPOURS, STRONG WIND, FREQUENT LIGHTNING AND HAIL. BE ON THE ALERT FOR AREAS OF POOR DRAINAGE FLOODING.
Local storm report, Jul 23, 3:01 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
301 PM EDT WED JUL 23 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0239 PM HAIL 5 E PENDLETON 43.10N 78.68W
07/23/2008 E0.75 INCH NIAGARA NY BROADCAST MEDIA
&&
DTHOMASLocal storm report, Jul 23, 3:10 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
310 PM EDT WED JUL 23 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 PM HAIL SOUTH WALES 42.71N 78.58W
07/23/2008 M1.00 INCH ERIE NY TRAINED SPOTTER
&&
DTHOMASLocal storm report, Jul 23, 3:23 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
323 PM EDT WED JUL 23 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0314 PM HAIL PERRY 42.72N 78.01W
07/23/2008 E0.75 INCH WYOMING NY TRAINED SPOTTER
WINDS EST. 45 TO 50 MPH
&&
DTHOMASLocal storm report, Jul 23, 3:31 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
331 PM EDT WED JUL 23 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 PM HAIL 5 E PENDLETON 43.10N 78.68W
07/23/2008 E0.75 INCH NIAGARA NY BROADCAST MEDIA
&&
DTHOMASThe office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 22, 9:32 PM EDT | Severe Thunderstorm Warning | BUF | Allegany, Cattaraugus | 58 min |
| Jul 22, 11:25 PM EDT | Special Marine Warning | BUF | 65 min | |
| Jul 23, 1:59 AM EDT | Areal Flood Advisory | BUF | Genesee, Monroe | 3 hr |
| Jul 23, 2:11 AM EDT | Severe Thunderstorm Warning | BUF | Monroe, Wayne | 64 min |
| Jul 23, 2:41 AM EDT | Severe Thunderstorm Warning | BUF | Cayuga, Wayne | 64 min |
| Jul 23, 2:58 AM EDT | Severe Thunderstorm Warning | BUF | Ontario, Wayne | 42 min |
| Jul 23, 3:21 AM EDT | Severe Thunderstorm Warning | BUF | Livingston, Monroe, Ontario | 54 min |
| Jul 23, 4:24 AM EDT | Severe Thunderstorm Warning | BUF | Oswego | 66 min |
| Jul 23, 11:39 AM EDT | Special Marine Warning | BUF | 81 min | |
| Jul 23, 1:26 PM EDT | Severe Thunderstorm Warning | BUF | Erie, Niagara | 60 min |
| Jul 23, 1:38 PM EDT | Severe Thunderstorm Warning | BUF | Erie, Wyoming | 42 min |
| Jul 23, 2:19 PM EDT | Special Marine Warning | BUF | 56 min | |
| Jul 23, 2:23 PM EDT | Special Marine Warning | BUF | 52 min | |
| Jul 23, 2:35 PM EDT | Severe Thunderstorm Warning | BUF | Genesee, Livingston, Wyoming | 55 min |
| Jul 23, 3:11 PM EDT | Special Marine Warning | BUF | 2 hr | |
| Jul 23, 3:17 PM EDT | Severe Thunderstorm Warning | BUF | Livingston, Wyoming | 43 min |
| Jul 23, 3:36 PM EDT | Areal Flood Advisory | BUF | Monroe | 3 hr |
| Jul 23, 3:57 PM EDT | Flash Flood Warning | BUF | Monroe | 69 min |
| Jul 23, 6:08 PM EDT | Severe Thunderstorm Warning | BUF | Chautauqua | 41 min |
| Jul 23, 6:17 PM EDT | Special Marine Warning | BUF | 88 min |
Nearby
Severe Thunderstorm Warnings in New York, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.